MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-DRIVER-SG
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system driver showed an instrument with repeated use, as identified by surface scratches and worn laser markings.The distal tip of the system driver was fractured as reported.A functionality assessment was not performed, due to the damaged condition of the returned system driver which was failed and removed from distributable inventory.A dhr review was performed for complaint lot# 335379 and there were no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 2/14/2019.The distal tip of the system driver could be broken if excessive rotational force was applied, or if the driver was shifted out of alignment while engaged with a system screw.There have been two other complaints of similar nature for the system drivers with fractured distal tips.The manufacturer will continue to monitor for reports of non-functional system drivers and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 11/25/2024.It was reported that the distal tip of a system screwdriver was identified as having malfunctioned and was requested to be replaced.No additional information on the instrument deficiency was provided.An email inquiry was sent to the complaint source to best understand the condition of the returned complaint driver, and for regulatory assessment of the impact to the patient and/or procedure.An rma# was issued for return of the complaint instrument, which was received at the manufacturer for assessment on 12/09/2024.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key21049892
Report Number3005031160-2024-00049
Device Sequence Number15574267
Product Code KWQ
UDI-Device Identifier00810076561899
UDI-Public00810076561899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-DRIVER-SG
Device Lot Number335379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown